Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2014, Article ID 853032, 8 pages
http://dx.doi.org/10.1155/2014/853032
Research Article

-Fuzzy Fixed Points Theorems for -Fuzzy Mappings via -Admissible Pair

1Department of Mathematics, International Islamic University, Sector H-10, Islamabad 44000, Pakistan
2Department of Mathematics, COMSATS Institute of Information Technology, Chack Shahzad, Islamabad 44000, Pakistan

Received 30 August 2013; Accepted 10 November 2013; Published 5 February 2014

Academic Editors: G. Bonanno and J. Wang

Copyright © 2014 Maliha Rashid et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. Heilpern, “Fuzzy mappings and fixed point theorem,” Journal of Mathematical Analysis and Applications, vol. 83, no. 2, pp. 566–569, 1981. View at Google Scholar · View at Scopus
  2. B. Nadler, “Multivalued contraction mappings,” Pacific Journal of Mathematics, vol. 30, pp. 475–488, 1969. View at Google Scholar
  3. A. Azam, M. Waseem, and M. Rashid, “Fixed point theorems for fuzzy contractive mappings in quasi-pseudo-metric spaces,” Fixed Point Theory and Applications, vol. 2013, article 27, 2013. View at Publisher · View at Google Scholar
  4. A. Azam, M. Arshad, and I. Beg, “Fixed points of fuzzy contractive and fuzzy locally contractive maps,” Chaos, Solitons and Fractals, vol. 42, no. 5, pp. 2836–2841, 2009. View at Publisher · View at Google Scholar · View at Scopus
  5. A. Azam and M. Arshad, “A note on “Fixed point theorems for fuzzy mappings” by P. Vijayaraju and M. Marudai,” Fuzzy Sets and Systems, vol. 161, no. 8, pp. 1145–1149, 2010. View at Publisher · View at Google Scholar · View at Scopus
  6. A. Azam, M. Arshad, and P. Vetro, “On a pair of fuzzy φ-contractive mappings,” Mathematical and Computer Modelling, vol. 52, no. 1-2, pp. 207–214, 2010. View at Publisher · View at Google Scholar · View at Scopus
  7. A. Azam and I. Beg, “Common fixed points of fuzzy maps,” Mathematical and Computer Modelling, vol. 49, no. 7-8, pp. 1331–1336, 2009. View at Publisher · View at Google Scholar · View at Scopus
  8. R. K. Bose and D. Sahani, “Fuzzy mappings and fixed point theorems,” Fuzzy Sets and Systems, vol. 21, no. 1, pp. 53–58, 1987. View at Google Scholar · View at Scopus
  9. H. Román-Flores, A. Flores-Franulic, M. Rojas-Medar, and R. C. Bassanezi, “Stability of fixed points set of fuzzy contractions,” Applied Mathematics Letters, vol. 11, no. 4, pp. 33–37, 1998. View at Google Scholar · View at Scopus
  10. B. Soo Lee and S. Jin Cho, “A fixed point theorem for contractive-type fuzzy mappings,” Fuzzy Sets and Systems, vol. 61, no. 3, pp. 309–312, 1994. View at Google Scholar · View at Scopus
  11. B. S. Lee, G. M. Lee, S. J. Cho, and D. S. Kim, “Generalized common fixed point theorems for a sequence of fuzzy mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 17, no. 3, pp. 437–440, 1994. View at Google Scholar
  12. J. Y. Park and J. U. Jeong, “Fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 87, no. 1, pp. 111–116, 1997. View at Google Scholar · View at Scopus
  13. R. A. Rashwan and M. A. Ahmad, “Common fixed point theorems for fuzzy mappings,” Archivum Mathematicum, vol. 38, pp. 219–226, 2002. View at Google Scholar
  14. B. E. Rhoades, “A common fixed point theorem for sequence of fuzzy mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 8, pp. 447–450, 1995. View at Google Scholar
  15. T. Som and R. N. Mukherjee, “Some fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 33, no. 2, pp. 213–219, 1989. View at Google Scholar · View at Scopus
  16. P. Vijayaraju and M. Marudai, “Fixed point theorems for fuzzy mappings,” Fuzzy Sets and Systems, vol. 135, no. 3, pp. 401–408, 2003. View at Publisher · View at Google Scholar · View at Scopus
  17. P. Vijayaraju and R. Mohanraj, “Fixed point theorems for sequence of fuzzy mappings,” Southeast Asian Bulletin of Mathematics, vol. 28, pp. 735–740, 2004. View at Google Scholar
  18. L. A. Zadeh, “Fuzzy sets,” Information and Control, vol. 8, no. 3, pp. 338–353, 1965. View at Google Scholar · View at Scopus
  19. J. A. Goguen, “L-fuzzy sets,” Journal of Mathematical Analysis and Applications, vol. 18, pp. 145–174, 1967. View at Google Scholar
  20. G. J. Wang, Theory of L-Fuzzy Topological Spaces, Shaanxi Normal University Press, Xi'an, China, 1988, (Chinese).
  21. G.-J. Wang and Y.-Y. He, “Intuitionistic,” Fuzzy Sets and Systems, vol. 110, no. 2, pp. 271–274, 2000. View at Google Scholar · View at Scopus
  22. D. S. Zhao, “The N-compactness in L-fuzzy topological spaces,” Journal of Mathematical Analysis and Applications, vol. 128, no. 1, pp. 64–79, 1987. View at Google Scholar · View at Scopus
  23. B. Samet, C. Vetro, and P. Vetro, “Fixed point theorems for α-ψ-contractive type mappings,” Nonlinear Analysis, Theory, Methods and Applications, vol. 75, no. 4, pp. 2154–2165, 2012. View at Publisher · View at Google Scholar · View at Scopus
  24. J. H. Asl, S. Rezapour, and N. Shahzad, “On fixed points of α-ψ-contractive multifunctions,” Fixed Point Theory and Applications, vol. 2012, article 212, 2012. View at Google Scholar
  25. B. Mohammadi, S. Rezapour, and N. Shahzad, “Some results on fixed points of α-ψ-Ciric generalized multifunctions,” Fixed Point Theory and Applications, vol. 2013, article 24, 2013. View at Google Scholar
  26. A. Azam and I. Beg, “Common fuzzy fixed points for fuzzy mappings,” Fixed Point Theory and Applications, vol. 2013, article 14, 2013. View at Google Scholar